# SDR 20001017SH022

- Difficulty date: September 18, 2000
- Submitted: October 17, 2000
- Operation: General aviation
- Aircraft: N520PM
- Make and model: Hughes 500N
- Aircraft serial: LN059
- System (JASC): 6710 · Main Rotor Control
- Part: Nut
- Part number: 369H7024
- Condition: Loose
- Location: Unilock
- Part time: 24 hours
- Component: Unilock, Hughes
- Component part number: 369A7010501
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT ACTT:  23.5 HOURS, THE UNILOCK, PN 369A7010501 SN 024598-5326, WAS INSTALLED IN NEW CONDITION TO REPLACE A LEAKING UNILOCK.  AFTER 23.6 HRS OF OPERATION, PILOT RETURNED STATING THE CYCLIC CONTROL HAD PLAY LONGITUDINALLY.  THE GRIP WOULD MOVE SEVERAL INCHES BEFORE THE INPUT WOULD BE SENT TO THE ROTOR SYSTEM.  FOUND NUT, PN 269H7024, WAS LOOSE ALLOWING THE INPUT ROD END TO MOVE.  IF THE NUT COMPLETELY LOOSENED, THE ROD END MAY SEPARATE FROM THE UNILOCK LEAVING PILOT WITH NO LONGITUDINAL CONTROL.  (X)
